MathSciNet Relay Station
MathSciNet bibliographic data
MR961500 32M10 (46J15 47B35)
Berger, C. A.; Coburn, L. A.; Zhu, K. H. Function theory on Cartan domains and the Berezin-Toeplitz symbol calculus. Amer. J. Math. 110 (1988), no. 5, 921–953.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement